1.简单
Which symptoms suggest high blood glucose (hyperglycemia)?
- ASudden hunger with cold, clammy skin
- BSweating, shaking and a fast pulse
- CConfusion that improves quickly with juice
- DIncreased thirst and passing more urine
2.简单
For a patient who does not take an anticoagulant, which INR is normal?
- A1.0
- B4.0
- C6.0
- D2.5
3.简单
Why may a full-thickness burn feel painless at its center?
- AThe patient has been given too much fluid
- BThe nerve endings in the skin have been destroyed
- CThe burn only affects the thin surface layer of the skin
- DThe burn has already fully healed
4.中等
一名护士要求护理助理使用机械升降机。助理说他们从未接受过使用它的培训。如果护士坚持,将违反委派的哪项正确原则?
- A正确的指示与沟通
- B正确的人员
- C正确的监督与评价
- D正确的任务
5.中等
A patient taking warfarin has an INR of 5.2 and no signs of bleeding. What should the nurse do?
- AGive the usual dose and recheck the INR next month
- BGive a double dose to correct the result
- CEncourage the patient to take aspirin for pain
- DHold the warfarin dose and inform the provider
6.中等
A nurse takes a telephone order from a provider. What must the nurse do?
- ACarry out the order first and ask the provider to confirm it later
- BAsk the ward clerk to take the order on the nurse’s behalf instead
- CRemember the order and write it in the chart at the end of the shift
- DWrite the order down and read it back to the provider to confirm it
7.困难
一名患者正通过中心静脉导管接受肠外营养。哪项发现需要立即处理?
- A输注过程中血糖 150 mg/dL(8.3 mmol/L)
- B导管上的敷料干燥完整
- C自昨天起体重增加 0.2 kg
- D输注意外中断后出现出汗、颤抖,血糖 62 mg/dL(3.4 mmol/L)
8.困难
A patient with a severe asthma attack had a PaCO₂ of 32 mmHg (4.3 kPa) on arrival. An hour later it is 46 mmHg (6.1 kPa), and the patient seems tired. What does this suggest?
- ARespiratory muscle fatigue with possible impending respiratory failure
- BThe asthma is improving, because the PaCO₂ is now near normal
- CThe patient is hyperventilating even more than before and needs calming
- DA laboratory error that should be ignored
答案
- 1. D · Increased thirst and passing more urine
- 2. A · 1.0
- 3. B · The nerve endings in the skin have been destroyed
- 4. B · 正确的人员
- 5. D · Hold the warfarin dose and inform the provider
- 6. D · Write the order down and read it back to the provider to confirm it
- 7. D · 输注意外中断后出现出汗、颤抖,血糖 62 mg/dL(3.4 mmol/L)
- 8. A · Respiratory muscle fatigue with possible impending respiratory failure
完整分步解答:请在 examproblems.com 上练习本主题。